# SDR USAA050106

- Difficulty date: January 1, 2005
- Submitted: February 16, 2005
- Operation: Air carrier
- Aircraft: N517AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23703
- Engine: Cfmint CFM563B2
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Part time: 53,410 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - Q6 - INTERCOSTAL, .5 INCH CRACK; LT AND RT SIDES OF FWD ATTACH ANGLE AND INTERCOSTAL BELOW CABIN FLOOR STA 254 BL0.  MANUFACTURED NEW INTERCOSTAL IAW MFG DWG 65-45833 AND SRM 51-20-01, 51-40-00.  (K)
